×

zbMATH — the first resource for mathematics

The Cole-Hopf transformation and multiple soliton solutions for the integrable sixth-order Drinfeld-Sokolov-Satsuma-Hirota equation. (English) Zbl 1155.35426
Summary: The completely integrable sixth-order nonlinear Drinfeld-Sokolov-Satsuma-Hirota equation is studied. Three distinct methods, namely the Cole-Hopf transformation method, the tanh-coth method, and the Exp-function method are used for a reliable treatment of this equation. Solitons, multiple soliton solutions, multiple singular soliton solutions, and plane periodic solutions are obtained for this equations. The study highlights the power of each method.

MSC:
35Q51 Soliton equations
35Q53 KdV equations (Korteweg-de Vries equations)
Software:
HIROTA.MAX; MACSYMA
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Drinfeld, V.G.; Sokolov, V.V., Equations of Korteweg-de Vries type and simple Lie algebras, Dokl. akad. nauk. SSSR, 258, 11-16, (1981)
[2] Satsuma, J.; Hirota, R., A coupled KdV equation is one of the four-reduction of the KP hierarchy, J. phys. soc. jpn., 51, 3390-3397, (1982)
[3] Karsau-Kalkani, A.; Yu Sarkovich, S., Bäcklund transformation and special solutions for drinfeld – sokolov – satsuma – hirota system of coupled equations, J. phys. A: math. gen., 34, 7353-7358, (2001) · Zbl 0983.35116
[4] Karsau-Kalkani, A.; Karsau, A.; Sakovich, A.; Sarkovich, S.; Turhan, R., A new integrable generalization of the Korteweg-de Vries equation, J. math. phys., 49, 7, 1-10, (2008)
[5] Wazwaz, A.M., Exact and explicit travelling wave solutions for the nonlinear drinfeld – sokolov system, Commun. nonlinear sci. numer. simul., 11, 311-325, (2006) · Zbl 1078.35093
[6] Verhoeven, C., Resonant triads for two bidirectional equations in the 1+1 dimensions, J. phys. A: math. gen., 37, 10625-10638, (2004) · Zbl 1066.35090
[7] Hirota, R.; Ito, M., Resonance of solitons in one dimension, J. phys. soc. jpn., 52, 3, 744-748, (1983)
[8] Ito, M., An extension of nonlinear evolution equations of the K-dv (mk-dv) type to higher order, J. phys. soc. jpn., 49, 2, 771-778, (1980) · Zbl 1334.35282
[9] Hirota, R.; Satsuma, J., N-soliton solutions of model equations for shallow water waves, J. phys. soc. jpn., 40, 2, 611-612, (1976) · Zbl 1334.76016
[10] Hirota, R., A new form of Bäcklund transformations and its relation to the inverse scattering problem, Prog. theoret. phys., 52, 5, 1498-1512, (1974) · Zbl 1168.37322
[11] Hirota, R., The direct method in soliton theory, (2004), Cambridge University Press Cambridge
[12] Hirota, R., Exact solutions of the Korteweg-de Vries equation for multiple collisions of solitons, Phys. rev. lett., 27, 18, 1192-1194, (1971) · Zbl 1168.35423
[13] Hietarinta, J., A search for bilinear equations passing hirota’s three-soliton condition. I. KdV-type bilinear equations, J. math. phys., 28, 8, 1732-1742, (1987) · Zbl 0641.35073
[14] Hietarinta, J., A search for bilinear equations passing hirota’s three-soliton condition. II. mkdv-type bilinear equations, J. math. phys., 28, 9, 2094-2101, (1987) · Zbl 0658.35081
[15] Hereman, W.; Zhuang, W., A MACSYMA program for the Hirota method, 13th world congress on computation and applied mathematics, 2, 842-863, (1991)
[16] Hereman, W.; Zhuang, W., Symbolic computation of solitons with macsyma, Comput. appl. math. II: differen. equat., 287-296, (1992) · Zbl 0765.35048
[17] W. Hereman, W. Zhuang, A MACSYMA program for the Hirota method, in: Proceedings of the 13th IMACS World Congress on Computation and Applied Mathematics, 1991, 22-26.
[18] Wazwaz, A.M., Multiple-soliton solutions for the KP equation by hirota’s bilinear method and by the tanh – coth method, Appl. math. comput., 190, 633-640, (2007) · Zbl 1243.35148
[19] Wazwaz, A.M., Multiple-front solutions for the Burgers equation and the coupled Burgers equations, Appl. math. comput., 190, 1198-1206, (2007) · Zbl 1123.65106
[20] Wazwaz, A.M., New solitons and kink solutions for the gardner equation, Commun. nonlinear sci. numer. simul., 12, 8, 1395-1404, (2007) · Zbl 1118.35352
[21] Wazwaz, A.M., Multiple-soliton solutions for the Boussinesq equation, Appl. math. comput., 192, 479-486, (2007) · Zbl 1193.35201
[22] Wazwaz, A.M., The hirota’s direct method and the tanh – coth method for multiple-soliton solutions of the sawada – kotera – ito seventh-order equation, Appl. math. comput., 199, 1, 133-138, (2008) · Zbl 1153.65363
[23] Wazwaz, A.M., Multiple-front solutions for the burgers – kadomtsev – petvisahvili equation, Appl. math. comput., 200, 437-443, (2008) · Zbl 1153.65365
[24] Wazwaz, A.M., Multiple-soliton solutions for the lax – kadomtsev – petvisahvili (Lax-KP) equation, Appl. math. comput., 201, 1/2, 168-174, (2008) · Zbl 1155.65383
[25] Wazwaz, A.M., The hirota’s direct method for multiple-soliton solutions for three model equations of shallow water waves, Appl. math. comput., 201, 1/2, 489-503, (2008) · Zbl 1143.76018
[26] Wazwaz, A.M., Multiple-soliton solutions of two extended model equations for shallow water waves, Appl. math. comput., 201, 1/2, 790-799, (2008) · Zbl 1165.76007
[27] Wazwaz, A.M., Single and multiple-soliton solutions for the (2+1)-dimensional KdV equation, Appl. math. comput., 204, 1, 20-26, (2008) · Zbl 1160.35531
[28] Wazwaz, A.M., Solitons and singular solitons for the gardner-KP equation, Appl. math. comput., 204, 1, 162-169, (2008) · Zbl 1159.35432
[29] Wazwaz, A.M., Regular soliton solutions and singular soliton solutions for the modified kadomtsev – petviashvili equations, Appl. math. comput., 204, 1, 227-232, (2008) · Zbl 1159.35421
[30] Wazwaz, A.M., Solitary wave solutions of the generalized shallow water wave (GSWW) equation by hirota’s method, tanh – coth method and exp-function method, Appl. math. comput., 202, 275-286, (2008) · Zbl 1147.65109
[31] Malfliet, W., The tanh method: a tool for solving certain classes of nonlinear evolution and wave equations, J. comput. appl. math., 164-165, 529-541, (2004) · Zbl 1038.65102
[32] Malfliet, W., Solitary wave solutions of nonlinear wave equations, Am. J. phys., 60, 7, 650-654, (1992) · Zbl 1219.35246
[33] Malfliet, W.; Hereman, Willy, The tanh method: I. exact solutions of nonlinear evolution and wave equations, Phys. scripta, 54, 563-568, (1996) · Zbl 0942.35034
[34] Malfliet, W.; Hereman, Willy, The tanh method: II. perturbation technique for conservative systems, Phys. scripta, 54, 569-575, (1996) · Zbl 0942.35035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.